MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 1/17 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 1/17 MM L
Model Number 02.12.0007L
Health Effect - Clinical Codes Pain (1994); Rupture (2208); No Code Available (3191)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 24 march 2020: lot 175235: (b)(4) items manufactured and released on 29-dec-2017.Expiration date: 2022-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in after 6 month from the primary surgery reporting pain due to a ruptured patella tendon.The cause of the ruptured patella tendon is unknown.The surgeon revised the medacta sphere insert flex left 17mm s1 with a medacta sphere insert flex left 20mm s1.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 1/17 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9932763
Report Number3005180920-2020-00233
Device Sequence Number17081730
Product Code JWH
UDI-Device Identifier07630030825897
UDI-Public07630030825897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/05/2022
Device Model Number02.12.0007L
Device Catalogue Number02.12.0117FL
Device Lot Number175235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;